# SDR CALA2023011000079

- Difficulty date: January 10, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5009
- Part serial: NA
- Condition: Corroded
- Location: Str41l/Fr58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STR41L HAS CORROSION 3" FWD FR58 (A3NB-53- 4-6179) GEN AT HAECO LCQ BY V077960 PER NR 9296638 (40638) ORIG MTL .079", REM''D MTL .013", REM''ING .066" FOUND TO BE OUT STR41L IAW SRM 53-00-13-300-001 FIG 001, INSP THRES FROM TIME INSPECT METHOD IS NA IAW SRI 53-41-13-205-002 TBL 001 OF LIMITS, REM''D STR41L SECTION BETWEEN FR''S 58-59, REPLACED OF REPAIR EMBODIMENT 60000FC/120000FH, SUBSEQUENT INSP AND REM''D CORR & EVAL''D FR58 STR41L IAW SRM 51-74-00 & 53-41-13- 283-002, C/W DVI FOR CRACKS IAW NTM 51-90-00 WITH NO FINDINGS, OK TO DIP REPAIR STR41L BETWEEN FR 58-59; INSP THRESHOLD FROM TOMC-APPROVAL FROM SC1ELBYC COMMENT TIME OF ADL/REPAIR 60000FC/ 120000FH(WHICHEVER OCCURS FIRST)SUBSEQUENT INSP N/A INSP METHOD N/A PER SRI53-41-13-205-002 SRM 53-00-13-300-001 INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
